# SDR CA961118014

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3433 · Microwave Landing System
- Part: Couplers
- Part number: 6227194101
- Condition: Failed
- Location: Ils Sys
- Part time: 1,832 hours
- Component: Collins
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH CAPTAINS AND FIRST OFFICERS INSTRUMENT LANDING SYSTEM INOPERATIVE. ANTENNA COUPLERS REPLACED.
